# SDR IPXA2022030379690

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft time: 10,121 hours, 1,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SDR FILED OPEN** FLIGHT DECK ACCESS LIGHTS INOP AT UPPER DECK EMERGENCY EXIT. PLACED ITEM ON DI M 774666 NO DMP REQUIRED PLACARD INSTALLED. PER MEL 33 21 1 1.  1RELAMPED & CHECKED OK PER AMM 33-51-07-962-001. THIS CLEARS M774666
